- Random tags:
_aioseop_keywords: Resveratrol, Supplements, Food
I stopped taking Resveratrol per my Doctor's orders. About a two weeks ago I noticed my ankles were starting to swell slightly and they went crazy over the Christmas holiday. I finally had to go to the ER this past Wednesday (12/26) because my ankles looked like Grapefruits. I couldn't walk and it hurt to stand for more than a few seconds. The initial blood test results show that my kidneys are spilling proteins into my urine and my Doctor is referring me to a kidney specialist.
While this doesn't prove Resveratrol is responsible, it could be a numerous other things, it made me think about the coincidence of taking the supplement and then getting sick. I'm a 37 year old male in good health and I've never had any problems like this before. The only thing out of the ordinary that I've done in the past few months is take Resveratrol.
Let this be a warning, I highly suggest that everyone taking this supplment to be extra careful or discontinue it as a precaution. I will update my readers with more information once I know conclusively if Resveratrol was to blame or not.